Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 560531, 8 pages
http://dx.doi.org/10.1155/2012/560531
Research Article

Traveling Wave Solutions of the Nonlinear ( 3 + 1 ) -Dimensional Kadomtsev-Petviashvili Equation Using the Two Variables ( 𝐺 / 𝐺 , 1 / 𝐺 ) -Expansion Method

Mathematics Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 20 June 2012; Revised 30 July 2012; Accepted 31 July 2012

Academic Editor: Turgut Öziş

Copyright © 2012 E. M. E. Zayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. M. E. Zayed, S. A. Hoda Ibrahim, and M. A. M. Abdelaziz, “Traveling Wave Solutions of the Nonlinear -Dimensional Kadomtsev-Petviashvili Equation Using the Two Variables -Expansion Method,” Journal of Applied Mathematics, vol. 2012, Article ID 560531, 8 pages, 2012. https://doi.org/10.1155/2012/560531.